# SDR CA110913007

- Difficulty date: July 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 699 hours
- Engine: Garrtt TFE73140
- System (JASC): 3400 · Navigation System
- Part: Circuit Card
- Part number: 8221987006
- Condition: Failed
- Part time: 864 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED THAT THE GPS TIME/DATE STAMP HAD RESET ITSELF TO THE ORIGINAL 1992 ALGORITHM. ONCE ACFT WOW: WENT "BLACK" ACFT, PULLED BOTH GPS C/B`S, POWERED ACFT, INITIALIZED TIME/DATE STAMP IN FMS`S, RESET GPS C/B`S.  WHEN GPS`S INITIALIZED THEY WENT THROUGH SELFTEST AND CORRELATED TIME/STAMP WITH FMS ENTRY AND SYNCHED PROPERLY. PILOTS HAD TO REINSTATE "OPTIONS" SETTINGS IN FMS.  CARD WAS SENT TO MFG FOR APPLICATION OF "DUAL BATTERY" MOD TO CARD.  THE 2 "FMS IOPS CARD " WSDR`S  SUBMITTED ALL TIE TOGETHER.  THIS IS AN KNOWN ISSUE.  THE DUAL BATTERY MOD ON THE CARD IS SUPPOSED TO RETAIN THE TIME/DATE STAMP MEMORY DURING EXTENDED PERIODS OF ACFT NON-USE AS THE INITIAL BATTERIES WERE TO DO THE SAME AND LAST FOR 3-5 YRS. IN FACT, THEY ARE LASTING ABOUT 2.5 YRS.
